Hi Doctor. I like your site. Thanks for the great info. I suffer from mail pattern baldness but my hair loss had seemed to have stopped for the last few years. I take 80 milligram Strattera dailey and 10/12.5 mg Lisinopril.

I recently started experiencing hair loss again in alarming amounts. The only thing thatÂ’s changed much has been that I just started using cialis to counteract the effects of both, IÂ’m 55 years of age and also take 10 mg Sivastatin (Zocor?). I just had blood work done and everything checks out perfectly so IÂ’m told. Could there be an increase in hormones from cialis use that result in more DHT causing this are could the Lisinopril be the culprit. IÂ’ve been using it for two years.

Thanks for any help you may provide. IÂ’d say this has me pulling my hair out but no need. I just pull it out of the bath tub drain.

Your question is very complex — too much for me. Each drug can cause hair loss. Taking one to offset another, well, that might not work. Cialis is not known to cause hair loss and should not impact DHT levels. Lisinopril can cause hair loss — see Lisinopril and Hair Loss.

Tags: cialis, lisinopril, dht, hairloss, hair loss